İçereği Atla
Benadryl Antihistamin & Phenylephrine HCl Nasal Decongestant, Antis & Sinus Congestion Relief Tabletleri, 24 ct

Price:

8,47 €


Benadryl Antihistamin & Phenylephrine HCl Nasal Decongestant, Antis & Sinus Congestion Relief Tabletleri, 24 ct

https://nutricity.cy/shop/brswgzqboacbqgyz-benadryl-antihistamin-phenylephrine-hcl-nasal-decongestant-antis-sinus-congestion-relief-tabletleri-24-ct-120032 https://nutricity.cy/web/image/product.template/120032/image_1920?unique=0cf5453
(0 review)
9 sold in last 24 hours

Stock Expiry Date: 10-06-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • 24-count pack of Benadryl Allergy Plus Congestion Ultratabs nasal decongestant & antihistamine allergy relief tablets containing both diphenhydramine HCl and phenylephrine HCl for allergy relief you can trust + fast congestion relief
  • Formulated to alleviate allergy symptoms caused by hay fever & other upper respiratory allergies, Benadryl Allergy + Congestion dries runny, stuffy noses so you can breathe better & temporarily relieves common cold symptoms like sneezing & congestion
  • This allergy medicine contains 25 mg of the antihistamine diphenhydramine HCl & 10 mg of the nasal decongestant phenylephrine HCl in every allergy relief tablet that work to help alleviate sinus congestion & allergy symptoms
  • Get temporary relief of cold symptoms like runny nose, sneezing, nasal congestion & sinus pressure with a formula that offers a nasal decongestant & antihistamine in one tablet.
  • From a doctor-recommended brand, this allergy medicine is suitable for ages 12 and up and provides safe & effective relief (when used as directed) from symptoms due to indoor & outdoor allergies as well as congestion due to the common cold

8,47 € 8.47 EUR 8,47 € Vergi Dahil

Not Available For Sale

(0,35 € / Units)
3 people are viewing this right now

Displayed price includes all duties & taxes.

  • Ürün Faydaları
  • Boyut L x W x H
  • Ürün için özel kullanımlar
  • Ürün Türü
  • Ağırlık
  • Brand Brand Brand
  • Malzemeler

Bu kombinasyon mevcut değil.

Bize Ulaşın
İlaçlar Alerjik Tıp
Malzemeler Talc, Stearate, Titanyum, Polyvinyl Alkol, Pregelatinized Starch, Mikro Optik Hücre, Glycol, Tozlu Hücre, Starch Glycolate, Modified Starch, Fd&c Blue No. 1 Alüminyum Lake, Aktif Malzemeler (her tablette):henhydramine Hcl 25 Mg (antihistamin), Phenylephrine Hcl 10 Mg (nasal Decongestant) Amaçları: Antihistamin, Nasal Decongestant Inaktif Malzemeler: Carnauba Wax
Ürün Faydaları Alerji Kontrolü
Boyut L x W x H 0.91 X 4.05 X 3.55 Inches
Ürün için özel kullanımlar Alerjiler
Ürün Türü İlaçlar
Ağırlık 0.02 Kilogram
Brand Brand Brand Benadril
  • Buy Four or More Offer

    4 veya daha fazla ürün aldığınızda %5 indirim kazanırsınız

  • Next Purchase Offer
    Bir sonraki alışverişinizde %5 indirim kazanın.
  • Ships From(Cyprus)
    Siparişler Brooklyn, ABD'den işlenir ve gönderilir.

  • Delivery Offer(Cyprus)
    200€ üzerindeki siparişlerde ücretsiz teslimatın tadını çıkarın.
Delivery Detail
Tahmini teslimat süreleri: 12-26 gün (Uluslararası). 3-6 gün (Yerli)
Safe Checkout
Garantili Güvenli Ödeme
Return Policy

30 Günlük İade Garantisi Güvenle desteklenen alışverişler, 30 günlük iade desteği ile.

Free Return Pickup
Ücretsiz iade alımı mevcut
İadeleri kapınızdan ekstra bir ücret ödemeden halledeceğiz.

 

Get allergy relief you can trust + fast congestion relief with Benadryl Allergy Plus Congestion Ultratabs Tablets. Combining allergy relief with nasal congestion relief, Benadryl Allergy + Congestion dries runny noses and provides relief of stuffy noses so you can breathe better. The formula from a trusted allergy brand temporarily relieves a wide range of symptoms due to hay fever or other upper respiratory allergies, including runny nose, sneezing, itchy & watery eyes, itching of the nose or throat & nasal congestion. The allergy tablets also temporarily relieve runny nose, sneezing & congestion due to the common cold, as well as sinus congestion & sinus pressure. From a doctor-recommended brand, each tablet contains 25 milligrams of the antihistamine diphenhydramine HCl & 10 milligrams of the nasal decongestant phenylephrine HCl for safe & effective relief when used as directed. Relief of cold symptoms & symptoms due to indoor & outdoor allergies.

Önemli bilgi

Güvenlik Bilgileri

Kullanmayın Bir çocuk ikiyüzlülük içeren başka bir ürünle uyumak için, şimdi reçeteli bir monomin oxidase inhibitörü (MAOI) (pretain ilaçları depresyon, psikiyatri veya duygusal koşullar veya Parkinson hastalığı) durdurmaktan 2 hafta sonra. Eğer reçeteli ilacınız bir MAOI içeriyorsa, bu ürünü almadan önce bir doktor veya eczacıya sorun. Kalp hastalığınız yüksek kan basıncınız varsa önce bir doktora sorun.Profesyonel bir prostat bezlenmesi veya kronik bronkitis Glaucoma Bir doktor veya farmakist daha önce sedatives veya sakinleştiriciler alıyorsanız Bu ürünü kullanırken Marked drowsiness önerilen dozları aşmayın Alkol, sedatiflerden ve sakinleştiricilerden kaçınılabilir. Bir motor aracı veya işletim makineleri Excitability sürerken dikkatli olun, özellikle çocuklar için Dur kullanımı durdurun ve Nervousness, baş ağrısızlık veya uykusuzluk meydana gelirse bir doktor sor. Hamile veya meme beslenmesi, kullanımdan önce bir sağlık profesyoneline sorun. Çocuklara ulaşmaya devam edin. Aşırı dozda tıbbi yardım alın veya hemen bir Zehir Kontrol Merkezi ile iletişime geçin.(1-800-222-1222)

Malzemeler

Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine), Phenylephrine HCl 10 mg (nasal decongestant) Purposes: Antihistamine, Nasal decongestant Inactive ingredients: Carnauba wax, FD&C blue no. 1 aluminum lake, magnesium stearate, microcrystalline cellulose, modified starch, polyethylene glycol, polyvinyl alcohol, powdered cellulose, pregelatinized starch, sodium starch glycolate, talc, titanium dioxide

Yol Tarifi

Yetişkinler ve çocuklar 12 yıl ve daha yaşlı her 4 saatte 1 tablet al, 12 yaşın altındaki 24 saatten fazla çocuk almayın: 20-25°C (68-77°F) arasında bir doktor diğer bilgi mağazası isteyin. Sorular veya yorumlar? 1-888-217-2117 (siz) veya 215-273-8755 (kole)

Yasal Feragatname

Beslenme takviyeleri ile ilgili açıklamalar FDA tarafından değerlendirilmemiştir ve herhangi bir hastalık veya sağlık durumunu teşhis etmek, tedavi etmek veya önlemek amaçlanmamıştır.

Ürün Boyutu

0.91 x 4.05 x 3.55 inç; 0.63

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Sorumluluk Reddi
Besin takviyeleri ilaç değildir. Bu web sitesinde satılan ürünler, herhangi bir hastalığın teşhisi, tedavisi, iyileştirilmesi veya önlenmesi amacıyla tasarlanmamıştır. Bir tıbbi durumunuz varsa, kullanmadan önce her zaman bir sağlık uzmanına danışın. Bireysel sonuçlar farklılık gösterebilir. Sipariş vererek, ülkenizin ithalat düzenlemelerine uymayı kabul edersiniz. Belirtilen yerlerde geçerli gümrük ve vergileri karşılıyoruz.